# SDR FDEA201003130808

- Difficulty date: March 13, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Chafed
- Location: Rt Wing Le
- Part time: 90,304 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E FAIRING LOWER SURFACE HAS CHAFED MARK AT INBD FAIRING TO NR 3 PYLON.  REPAIRED RT WING FIXED L/E FAIRING LOWER SURFACE IAW SRM 57-10-00 AND SRM 51-31-01, REPAIR CLASSIFIED AS MAJOR.
